English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/96872
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Citado 5 veces en Web of Knowledge®  |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar otros formatos: Exportar EndNote (RIS)Exportar EndNote (RIS)Exportar EndNote (RIS)
Título

Singularity-invariant families of line-plane 5-SPU platforms

Autor Borràs, Julia; Thomas, Federico; Torras, Carme
Fecha de publicación 2011
EditorInstitute of Electrical and Electronics Engineers
Citación IEEE Transactions on Robotics 27(5): 837-848 (2011)
ResumenA 5-SPU robot with collinear universal joints is well suited to handle an axisymmetric tool, since it has five controllable degrees of freedom, and the remaining one is a free rotation around the tool. The kinematics of such a robot also having coplanar spherical joints has previously been studied as a rigid subassembly of a Stewart-Gough platform, which has been denoted a line-plane component. Here, we investigate how to move the leg attachments in the base and the platform without altering the robot's singularity locus. By introducing the so-called 3-D space of leg attachments, we prove that there are only three general topologies for the singularity locus corresponding to the families of quartically, cubically, and quadratically solvable 5-SPU robots. The members of the last family have only four assembly modes, which are obtained by solving two quadratic equations. Two practical features of these quadratically solvable robots are the large manipulability within each connected component and the fact that, for a fixed orientation of the tool, the singularity locus reduces to a plane.
Versión del editorhttp://dx.doi.org/10.1109/TRO.2011.2158018
URI http://hdl.handle.net/10261/96872
DOI10.1109/TRO.2011.2158018
Identificadoresdoi: 10.1109/TRO.2011.2158018
issn: 1552-3098
e-issn: 1941-0468
Aparece en las colecciones: (IRII) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
Singularity-invariant.pdf2,79 MBUnknownVisualizar/Abrir
Mostrar el registro completo
 



NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.